It is currently Thu Aug 17, 2017 2:01 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Energy then tired?
PostPosted: Sun Sep 15, 2013 12:55 am 
Offline
Average Poster
Average Poster

Joined: Sun Sep 15, 2013 12:08 am
Posts: 16
I am on day 4 of 8mg and overall it's been working well. I just find that after I take it, I have lots of energy and feel great for hours then get to the point where I can't keep my eyes open. I dose early in the morning. The extreme sleepiness happens around mid afternoon. The tiredness would make me think I'm taking too much but by nighttime, I am having cravings. Thanks for listening.


Top
 Profile  
 
 Post subject: Re: Energy then tired?
PostPosted: Sun Sep 15, 2013 5:37 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Hi Leslie,

Welcome to the forum!

What you might try is splitting the dose and taking 4mg in the morning when you usually dose, and the other 4mg in the early afternoon, about 8 hours after that first dose. That way it's not too strong in the morning to make you sleepy later, and the second dose may end the cravings you experience later. Just might help!

Give that a try for a few days and I bet you find it makes the difference all the way around! :D

Karen xoxo


Top
 Profile  
 
 Post subject: Re: Energy then tired?
PostPosted: Sun Sep 15, 2013 8:02 am 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
Please be patient , my heavens think about what a change in your life has happened , it will take a while to adjust to this new lifestyle .... Have faith that your moving in the right direction ... Who doesn't crave feeling good , stay busy ....


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group